# SDR USAA2013053000012

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK -LEVEL 2, EXFOLIATION CORROSION ON SEAT TRACK AT FR20, Y1292.  REPLACED SEAT TRACK AT FR20, -Y1292 IAW A319 SRM 53-11-15, FIG. 102 & 51-42-11.
